# SDR ASAA0180236

- Difficulty date: August 9, 2001
- Submitted: November 19, 2001
- Operation: Air carrier
- Aircraft: N951AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49111
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 0105606003
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEA - DURING LINE CHECK, A TRACK LIGHT WAS FOUND TO BE INOPERATIVE AT ROW 1.  REPAIRED SOCKET AND RELAMPED. LIGHTS THEN OPERATED PROPERLY.  (M)
